Any Of These Medications Cause Palpitations?

Any of these medincations that im on causes Palpitations?
Buspirone HCL 15MG
Lexapro 20MG
Levothyroxine 25MCG
Advair 250/50

If they do why?
And how?

This entry was posted in Questions & Answers and tagged , , , . Bookmark the permalink.

3 Responses to Any Of These Medications Cause Palpitations?

  1. RE says:

    Try pdr.com. That stands for physicians desk reference. You can look of the side effects and adverse effects of medications here.

  2. dcrc93 says:

    i would think any of them might
    advair would be one for sure
    look them up on the net

  3. Etoile says:

    you have anti-anxiety meds: these are not likely to cause palpitations, in fact they make you calmer.
    however levithyroxine possibly can give you palpitations.
    but i think your palpitations is more likely due to your anxiety/panic disorder.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.